MAUDE Adverse Event Report: ARTHREX, INC. KL AC TIGHTROPE REPAIR IMP. W/DOG BONE; WASHER, BOLT, NUT

ARTHREX, INC. KL AC TIGHTROPE REPAIR IMP. W/DOG BONE; WASHER, BOLT, NUT
Model Number KL AC TIGHTROPE REPAIR IMP. W/DOG BONE
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 11/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was treated with an ac tightrope system on the (b)(6) 2023.The system became loose.The patient checked in post-op and an x-ray was performed.The patient had a grade 5 injury.The surgery was done in the first two weeks.The surgeon did not perform any vertical stabilisation.No further information received.Update avoe 28-mar-2024.It was confirmed that the patient had a grade 5 injury prior to the initial surgery.The failure was detected in the xray in the first appointment after surgery.No actions were taken so far to treat the patient after the loosening of the device.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h6.Complaint allegation confirmed.Visual inspection via photos confirms that the ac tightrope has loosened.Dfu states: postoperatively and until healing is complete, fixation provided by this device should be considered as temporary and may not withstand weight bearing or other unsupported stress.Dfu-0377-eor2_fmt_en page 3 of 9 the fixation provided by this device should be protected.The postoperative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device and bone.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
KL AC TIGHTROPE REPAIR IMP. W/DOG BONE
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19153380
Report Number1220246-2024-02205
Device Sequence Number8445979
Product Code HTN
UDI-Device Identifier00888867340138
UDI-Public00888867340138
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K220947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL AC TIGHTROPE REPAIR IMP. W/DOG BONE
Device Catalogue NumberAR-2370BL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown